Smoothness of the value function for a controlled diffusion process in a domain

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

The author gives conditions on the behavior of a controlled diffusion process within and on the boundary of a domain that are sufficient for the value function to have two bounded generalized derivatives and to satisfy the Bellman equation. These conditions are almost necessary even for uncontrolled diffusion processes, and at the same time they encompass, for example, the heat equation in a disc and the Monge舑AmpȲre equation in a convex domain.

Original languageEnglish (US)
Pages (from-to)65-95
Number of pages31
JournalMathematics of the USSR - Izvestija
Volume34
Issue number1
DOIs
StatePublished - Feb 28 1990

Fingerprint

Dive into the research topics of 'Smoothness of the value function for a controlled diffusion process in a domain'. Together they form a unique fingerprint.

Cite this